# SDR AALA20100322SJU01

- Difficulty date: March 22, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 26,146 hours, 11,085 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Handle
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT UVF-MIA.  CREW REPORTED RIGHT ENGINE THRUST REVERSER LIGHT ILLUMINATED AND STAYED ON FOR REMAINDER OF FLIGHT.  FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  REPLACED HANDLE KIT AT LEFT SLEEVE LOCK SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
